| Model Number |
ZCT300 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
01/09/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If explanted; give date: n/a (not applicable).The lens remains implanted.(b)(4).All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) rotation had occurred and was found during the patient's post op follow up visit.Therefore, the surgeon planned an iol repositioning surgery on (b)(6) 2018.The intraocular lens was placed at 88 degrees the day of surgery ((b)(6) 2017) and was measured at a follow-up visit ((b)(6) 2018) at 101 degrees which accounts for a 13-degree difference.It was reported that the patient outcome does not significantly interfere with activities of daily life.No additional information was provided to abbott medical optics.
Additional Manufacturer Narrative
Device evaluation: the product testing could not be performed as the product was not returned.The reported complaint cannot be confirmed.Manufacturing record review: the manufacturing process record was evaluated and no deviation was found during process related to the complaint issue reported.There was no discrepancy found during the mrr (manufacturing record review).The product was manufactured and released according to the specifications.A search revealed that no similar complaints were received from this production order.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.